# SDR SWAA2019121239568

- Difficulty date: December 6, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,291 hours, 11,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 964-986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE R2 DOOR ENTRY CREASE BEAM CORRODED ACROSS LENGTH OF THE DOORWAY BETWEEN BS. 964 TO BS. 986.5, RBL 53. / R&R CREASE BEAM IAW SRM AND DWG.
